# SDR SWI2023F00401

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H INBD FLAP HINGE BOX @ WS54.55 OTBD LUG HAS TOOLING MARKS (MARKED),MX#26956246     (C-CHECK RO 10/4/2023)    BLENDED AND FOUND OUT OF LIMITS. REPAIRED PER BOMBARDIER REO 670-57-54-058 REV-- DATE 2023-08-14. SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY.
